# SDR USAAD98174

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE LEFT AND RIGHT NACELLE EMERGENCY LIGHTS WERE INOPERABLE.  MAINTENANCE REPLACED THE NACELLE LIGHT EMERGENCY LIGHT BATTERY PACKS.  (X)
